Full-Text Search:
Home|Journal Papers|About CNKI|User Service|FAQ|Contact Us|中文
《微分方程年刊(英文版)》 2012-01
Add to Favorite Get Latest Update

A REMARK FOR “ASYMPTOTIC BEHAVIOR OF DELAY 2-D DISCRETE LOGISTIC SYSTEMS”

Wu Wei (Dept.of Management,Qingdao Ocean Shipping Mariners College,Qingdao 266071,Shandong) Binggen Zhang (Dept.of Math.,Ocean University of China,Qingdao 266100,Shandong)  
In this remark,we shall show some counter examples for the main results of the recent paper "Asymptotic Behavior of Delay 2-D Discrete Logistic Systems" (IEEE Trans.Circuits Systems,49(2002),1677-1682.)
【CateGory Index】: O175
Download(CAJ format) Download(PDF format)
CAJViewer7.0 supports all the CNKI file formats; AdobeReader only supports the PDF format.
©2006 Tsinghua Tongfang Knowledge Network Technology Co., Ltd.(Beijing)(TTKN) All rights reserved